Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 3, pp 542–558 | Cite as

Approximation Properties of Repeated de la Vallée-Poussin Means for Piecewise Smooth Functions

  • I. I. SharapudinovEmail author
  • T. I. Sharapudinov
  • M. G. Magomed-KasumovEmail author
Article
  • 4 Downloads

Abstract

Basing on Fourier’s trigonometric sums and the classical de la Vallée-Poussin means, we introduce the repeated de la Vallée-Poussin means. Under study are the approximation properties of the repeated means for piecewise smooth functions. We prove that the repeated means achieve the rate of approximation for the discontinuous piecewise smooth functions which is one or two order higher than the classical de la Vallée-Poussin means and the partial Fourier sums respectively.

Keywords

repeated de la Vallée-Poussin mean trigonometric sum piecewise smooth function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nikolski S., “Sur l’allure asymptotique du reste dans l’approximation au moyen des sommes de Fejer des fonctions vérifiant la condition de Lipschitz,” Izv. Akad. Nauk SSSR Ser. Mat., vol. 4, no. 6, 509–520 (1940).zbMATHGoogle Scholar
  2. 2.
    Efimov A. V., “Approximation of periodic functions by de la Vallée-Poussin sums,” Izv. Akad. Nauk SSSR Ser. Mat., vol. 23, no. 5, 737–770 (1959).MathSciNetGoogle Scholar
  3. 3.
    Telyakovskii S. A., “Approximations to differentiate functions by linear means of their Fourier series,” Izv. Akad. Nauk SSSR Ser. Mat., vol. 24, no. 2, 213–242 (1960).MathSciNetGoogle Scholar
  4. 4.
    Natanson G. I., “The Gibbs phenomenon for de la Vallée-Poussin sums,” in: Studies on Contemporary Problems of the Constructive Theory of Functions [Russian], Fizmatgiz, Moscow, 1961, 206–213.Google Scholar
  5. 5.
    Sharapudinov I. I., “Approximation properties of de la Vallée-Poussin means for Sobolev-type spaces with variable exponent,” Vestn. Dagestan. Nauch. Tsentr RAN, no. 45, 5–13 (2012).Google Scholar
  6. 6.
    Sharapudinov I. I., “Approximation of smooth functions in by Vallée-Poussin means,” Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., vol. 13, no. 1, Part 1, 45–49 (2013).zbMATHGoogle Scholar
  7. 7.
    Sharapudinov I. I., “Approximation of functions in by trigonometric polynomials,” Izv. Math., vol. 77, no. 2, 407–434 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Timan A. F., Theory of Approximation of Functions of a Real Variable, Dover Publ., Inc., New York (1994).Google Scholar
  9. 9.
    Dzyadyk V. K., Introduction to the Theory of Uniform Approximation of Functions by Polynomials [Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar
  10. 10.
    Zhuk V. V., Approximation of Periodic Functions [Russian], Leningrad Univ., Leningrad (1982).zbMATHGoogle Scholar
  11. 11.
    Zygmund A., Trigonometric Series. Vol. 1 [Russian translation], Mir, Moscow (1965).zbMATHGoogle Scholar
  12. 12.
    Magomed-Kasumov M. G., “Approximation properties of de la Vallée-Poussin classical means for piecewise smooth functions,” Vestn. Dagestan. Nauch. Tsentr RAN, vol. 54, 5–12 (2014).Google Scholar
  13. 13.
    Magomed-Kasumov M. G., “Approximation properties of de la Vallée-Poussin means for piecewise smooth functions,” Math. Notes, vol. 100, no. 2, 229–244 (2016).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Dagestan Scientific CenterMakhachkalaRussia
  2. 2.Southern Mathematical InstituteVladikavkazRussia

Personalised recommendations